# SDR AALA20030331

- Difficulty date: February 25, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION NR 3 SEAT TRACK.  BLENDED AND ROUTED OUT CORROSION ALODINE AND PRIMED INSTALLED PLUG REPAIR PER 53-05-00 AND AARD 53-20-00-10 51-10-3 AND PAINTED.  (M)
